Vaginal problems with letrozole

Thank you @hydrangea having others support is so important :smiling_face_with_three_hearts:

1 Like

Yes, so lucky I found this forum…the info in just few days has been so great…keep us informed of your progress💗

2 Likes

Ps, just Love your name on forum…Ive adopted badassbreast🤗

2 Likes

Letrozole keeps estrogen from forming, so I know it is risky to use hormone suppositories. But the vaginal symptoms were so bad I decided they were worth the risk. I talked to my oncologist and she prescribed Estradiol 10mcg twice a week. I cut it down to once a week to keep the risk as low as possible. My GP wouldn’t do it, but my oncologist would

2 Likes

Hi hbbird…I was on estradiol for 15 yrs, very low dose…then advised to stop with letrozole, and miserable too. Going to try the Yes product next, n if that doesnt work, I’m talking to my hormone oncologist. Just have to educate our Drs on this subject, since they dont give us any info…

1 Like

I used to be a researcher, among other things, so I did look up the latest studies on taking vaginal hormones with Letrozole. Bottom line is the jury is still out on whether there is systemic absorption and if so how significant it is. It is still under study. I can list a few studies if people want to see them.

1 Like

Hi hbbird…that would be great to read a few more studies…I read one that said the same…more studies needed…

1 Like

@hbbird

You’ve said exactly what I wanted. I probably will do the same s you, going down to 1 pessary once I get things under control. I know the risk is not zero and I seem quite a few papers on the subject, with the latest one posted Nov 23 which was mainly about increase in mortality with tamoxifen and AIs, very few studies about recurrence. But you have to consider your quality of life.

My formal complaint is in at the GP but senior partner is off on leave, they ironically asked if I now wanted an appointment with a GP to discuss, I declined and said I’ve escalated back to oncology and breast surgeon. I had a phone call from oncology nurse at 8:40am Monday morning with a follow up before 11 am. They will contact GP.

Take care :smiling_face_with_three_hearts:

Yes!! We must advocate for what we need, and regretfully, do our own research too…good luck with everything🤗

1 Like

I tested a lot of the things available and decided on hyalofemme eventually as it lubricates but also helps stop you getting infections of the urinary tract. I was having sex then but my husband can no longer perform I think it’s cos he had an enlarged prostate. I am now 68 and 3/4 but I would have liked to have continued.

Lovely name, one of my favourite plants but it’s name means it needs water (in Greek)

Seagulls

Hi Seagulls! Thank you for info…trying the AhYes prefilled applicators and the vaginal moisturizer too…just started, so we’ll see. I hope your husband can get some specialist help for his medical issue. Life is too short💗

I did find it painful to begin with but I kept going and it was great until my husband stopped having erections. I have been told viagra is brilliant for this (at least that’s what my 70 year old brother told me when he was a young man of 68.

So worth a go too

Best wishes

Seagulls

1 Like

Hope you find some relief, and your husband gets his mojo back💗

Thank you he certainly seems pretty depressed today but I hope he feels more upbeat soon